# SDR IXXA10SMN030S

- Difficulty date: March 6, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING OTBD FLAP FWD LOWER SKIN IMPROPER REPAIR AT STA XF 227.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION. NO DISCREPANCY FOUND. FABRICATED NEW SKIN AND INNER STRAP. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 04/07/10, DWG ED-5087 DATED 03/19/10, SRM 51-1-21, NDT SPM PART 06-10-01-001, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-5 REV "U", SRM 51-1-8B, SRM 51-1-20D, SRM 51-3-0, AND SRM 51-3-1.
